# SDR CA991229041

- Difficulty date: December 8, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 4,355 hours
- Engine: Pwa PT6A42
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 100380006119
- Condition: Worn
- Location: Lt Aux Tank
- Part time: 4,334 hours, 6,719 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE LOCATED FUEL QUANTITY ERRATIC READINGS TO BE FROM THE LT CENTRE AUX TANK PROBE.UPON EXAMINATION IT WAS DISCOVERED THAT THE FUEL PROBE SOUTER SHEATH OF THE CAPACITOR WAS LOOSE AT THE UPPER ATTACH RIVETS. THIS MOVEMENT WOULD HAVE VARIED THE ELECTRICAL SIGNAL.
